# SDR MWEA95518

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 4918019
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE LEFT ELEVATOR NR 4 HINGE BRACKET AT STA XE225 HAS SPOTS OF MODERATE CORROSION OUT OF LIMITS. INSTALLED A NEW BRACKET IAW MM 20-16-0.
